# SDR SWAA2025031003233

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 8,036 hours, 4,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT; F/O SIDE; O/B FLASHLIGHT INDICATING RED ON CHARGER.  <[01] R&R'D AFT; F/O SIDE; O/B FLASHLIGHT PER AMM 25-64-00. INDICATES GREEN.
